MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS
Model Number 521-07-238
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented with shoulder instability.Upon x-ray it was determined that glenoid component was loose.Revision surgery was scheduled to convert to a reverse shoulder.
 
Additional Manufacturer Narrative
Evaluation: the agent reported, "patient presented with shoulder instability.Upon x-ray, it was determined that the glenoid component was loose.Revision surgery was scheduled to convert to a reverse shoulder.Age: 65 gender: female." the previous surgery and the surgery detailed in this event occurred 7 months, 23 days apart.Item number: 521-07-238, item description: altivate anatomic, all-poly pegged glenoid, size 38, e-plus, lot number: 890u1193, part revision: b, product type: shoulder, manufacture date: 15-oct-2024, expiration date: 10-oct-2029.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Investigation details: the root cause of this complaint was revision surgery due to shoulder instability caused by a loose glenoid component.No information regarding the patient's pre-existing conditions or any activities the patient was involved in that may have contributed to the event was submitted to the complaint.There are multiple factors that may contribute to an event beyond djo surgical's control.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 38, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24445824
Report Number1644408-2026-00338
Device Sequence Number10364188
Product Code PAO
UDI-Device Identifier00190446178354
UDI-Public00190446178354
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number521-07-238
Device Lot Number890U1193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale